[Différentielle du tenseur de déformation en toute dimension et applications aux géodésiques quotient]
La décomposition polaire
The polar decomposition
Révisé le :
Accepté le :
Publié le :
DOI : 10.5802/crmath.692
Keywords: Polar Decomposition, stretch Tensor, quotient Geodesics
Mots-clés : Décomposition polaire, tenseur de déformation, géodésiques quotient
Olivier Bisson 1 ; Xavier Pennec 1

@article{CRMATH_2024__362_G12_1847_0, author = {Olivier Bisson and Xavier Pennec}, title = {Differential of the {Stretch} {Tensor} for {Any} {Dimension} with {Applications} to {Quotient} {Geodesics}}, journal = {Comptes Rendus. Math\'ematique}, pages = {1847--1856}, publisher = {Acad\'emie des sciences, Paris}, volume = {362}, year = {2024}, doi = {10.5802/crmath.692}, zbl = {07949992}, language = {en}, }
TY - JOUR AU - Olivier Bisson AU - Xavier Pennec TI - Differential of the Stretch Tensor for Any Dimension with Applications to Quotient Geodesics JO - Comptes Rendus. Mathématique PY - 2024 SP - 1847 EP - 1856 VL - 362 PB - Académie des sciences, Paris DO - 10.5802/crmath.692 LA - en ID - CRMATH_2024__362_G12_1847_0 ER -
%0 Journal Article %A Olivier Bisson %A Xavier Pennec %T Differential of the Stretch Tensor for Any Dimension with Applications to Quotient Geodesics %J Comptes Rendus. Mathématique %D 2024 %P 1847-1856 %V 362 %I Académie des sciences, Paris %R 10.5802/crmath.692 %G en %F CRMATH_2024__362_G12_1847_0
Olivier Bisson; Xavier Pennec. Differential of the Stretch Tensor for Any Dimension with Applications to Quotient Geodesics. Comptes Rendus. Mathématique, Volume 362 (2024), pp. 1847-1856. doi : 10.5802/crmath.692. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.692/
[1] On the Bures-Wasserstein distance between positive definite matrices, Expo. Math., Volume 37 (2019) no. 2, pp. 165-191 | DOI | MR | Zbl
[2] How and why to solve the operator equation
[3] Derivatives of the stretch and rotation tensors, J. Elasticity, Volume 32 (1993) no. 3, pp. 175-182 | DOI | MR | Zbl
[4] Riemannian geometry of matrix manifolds for Lagrangian uncertainty quantification of stochastic fluid flows, Master thesis, Massachusetts Institute of Technology (2017)
[5] Riemannian geometry, Universitext, Springer, 1990, xiv+284 pages | DOI | MR | Zbl
[6] Iterative computation of the Fréchet derivative of the polar decomposition, SIAM J. Matrix Anal. Appl., Volume 38 (2017) no. 4, pp. 1354-1379 | DOI | MR | Zbl
[7] Rates of stretch tensors, J. Elasticity, Volume 14 (1984) no. 3, pp. 263-267 | DOI | MR | Zbl
[8] Matrix Computations, Johns Hopkins University Press, 2013 | DOI | MR | Zbl
[9] Lie groups, Lie algebras, and representations, Graduate Texts in Mathematics, 222, Springer, 2015, xiv+449 pages (An elementary introduction) | DOI | MR | Zbl
[10] On the derivative of the square root of a tensor and Guo’s rate theorems, J. Elasticity, Volume 14 (1984) no. 3, pp. 329-336 | DOI | MR | Zbl
[11] Foundations of differential geometry. I, Interscience Publishers, 1963, xi+329 pages | MR | Zbl
[12] Quotient geometry with simple geodesics for the manifold of fixed-rank positive-semidefinite matrices, SIAM J. Matrix Anal. Appl., Volume 41 (2020) no. 1, pp. 171-198 | DOI | MR | Zbl
[13] Electromechanical model of excitable tissue to study reentrant cardiac arrhythmias, Prog. Biophys. Mol. Biol., Volume 85 (2004) no. 2, pp. 501-522 | DOI
[14] Derivatives and rates of the stretch and rotation tensors, J. Elasticity, Volume 56 (1999) no. 3, pp. 213-230 | DOI | MR | Zbl
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier